# SDR SWAA2022022156781

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 49,554 hours, 28,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT THRESHOLD CRACKED / PLATE REPAIRED ON REPAIR ORDER # 7530337-A2R. PLATE TO BE INSTALLED ON ROUTINE TASK CARD # 753-721-00-01.
